# SDR AU990416026

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS25125E3
- Condition: Failed
- Location: Cockpit
- Part time: 1,338 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) ON APPROACH, THE LANDING GEAR FAILED TO EXTEND ELECTRICALLY.  THE LANDING GEAR MOTOR WAS REPLACED.   SEVERAL FLIGHTS LATER THE SAME FAULT OCCURRED AGAIN.  ON A SUBSEQUENT TEST, THE SELECTOR SWITCH WAS FOUND TO BE THE CAUSE.
